there is no winning

Status
Not open for further replies.

hayliemelodie

New member
Joined
Aug 27, 2015
Messages
1
Reason
DX FIBRO
Diagnosis
05/2015
Country
Can
State
Ontario
There's no winning with this disease. Either I'm in pain or can't feel my limbs or I'm dizzy and nauseous. Gabapentin is probably the most mild drug I can take for side effects and yet I still can't handle the side effects. I can't drive because I will randomly start to see double or everything will start spinning and if that happens while I'm behind the wheel I don't know what I'd do. It's hard to function in my job because I can't concentrate and I'm scared what's going to happen when I'm back in school. I'm definitely going to have to have a strict sleep schedule in order to function during the school year but my insomnia may make that difficult. I'm just sick and tired of being sick and tired and I'm scared I'm going to have to end up on disability because I won't be able to work.
 

cmetryme

Extremely helpful member
Joined
Nov 3, 2013
Messages
1,030
Reason
DX FIBRO
Diagnosis
03/2008
Country
USA
State
Texas
hayliemelodie,

welcome, you can do things to help yourself cope.

the sleep schedule should be started right away.

i was on the lyrica and those were my symptoms too.

the gabapentine is a blocker. it blocks some of the 1,000's of signals sent to the brain to send pain.
read or talk to the pharmacy about the side effects.

the muscles are whats sending the messages. keep moving and working the muscles.

strong healthy muscles will help you. breathing exercies will help to get oxygen into the muscles
as they need that to be healthy.

learn what you can do for the fatigue.


i was on 3800 mg a day. 1,100 above what the law allows. ive been backed down to 1800 mg a day.

i asked a doctor two days ago, he wanted to put me on Cymbalta. i asked him, please explain to me why you think the benefits of the drug out weight
the risks for blurry vision and potential vision loss.

He just lowered his head and couldnt even look me in the eye. no answer

then i asked him if it would reduce my pain levels, he said not really.

he said i can let you try a alzheimer med. it too was a nerve/signal blocker.

ask questions to your doctor. keep the log book on the meds. you need to know if they are working or have stopped working.

keep coming here for support.

may you have many low pain days aheaed of you.
 
Status
Not open for further replies.
Top